Poor skin sensitivity over body


#21

I was a very ticklish guy. As a test I had my wife try to tickle my feet and ears. This would drive me nuts before. Now I can feel the touch but no ticklish sensation… Any of you guys notice this? I think we notice right away with genital sensitivity but I swear the skin on my entire body has no pleasure receptors or whatever you would call this.


#22

Yeah i have this too


#23

Same here.


#24

exactly 100%. whole body is wrapped in a paper.


#25

Let me start by saying I have not used fin/prop/acc however I did go on a crash diet as well as doctor prescribing me a antifungal topical steroid cream. Test came back at 450-600 all the time however DHT was low at 220 (300-850)

Symptoms include: 0 libido (im 24)
-0 spontaneous erections since june 2016!
-no morning erections
-dry armpits/eyes/ genital region
-no feeling in ejaculation
-and I feel like my whole body has lost it feeling. I complain of numb genitals/ high, tight scrotum. I can not feel any sensation in my body, I also used to be very ticklish. Touching my inner thigh would instantly give me an erection. Feels very discconected now!


#26

The same is true for me, the skin of my whole body feels rubbery and insensitive. In the genitals the situation is even worse, severe narrowing, total sensitivity lost, total impotence and I have not used Finasteride but Oxerutin and a cream similar to you. My penis is completely disconnected.


#27

hi kitsunebi88, can you remember the name of the cream that you used? I am googling the images of the package and i think it was Fougera “hydrocortisone cream”


#28

Yes, Reparil Gel, based on Escin and Diethylamine salicylate.


#29

I am currently in Europe, and for some reason I cant get a hold of the pharmacy to get the exact name. I have been using this cream since i was 10-12 years old for a itchy irrating rash on my thighs and buttocks, funny thing is I have had this rash forever and ever since these symptoms started no libido, no erections/ numb genitals I have no had the rash ever since!


#30

My legs have a funny feeling to them especially the inner thighs, its as if its dead, the pleasure receptors! funny enough it is the place where I applied the cream! However why would these problems happen 10 years after? The only thing else I can think of is the crazy crash diet where I went from 175 lbs to 138 lbs in 1.5 months at 5’9. Kept this 1400kcal diet and overtraining regimen for 6 months. Realized my symptoms were getting fucked up and have been left with this shit!


#31

I have this feeling in my legs too. I lost 10kg. I also have bone pains.


#32

My penis literally disappeared


#33

this month is my last push, I have a brain MRI, urodynamics test, neurosurgeon appoinement, and further hormone testing (24 hour cortisol) etc. All will be finished by november 24th. After that I will mention to my doctor (in an email) becuase i do no want to see him in person for him to say its all in my head. I will tell him all my symptoms tell him about the diet/ topical steroid cream. I will tell him my symptoms are consistant with “POST FINASTERIDE SYNDROME” which lowers DHT. Which I also have low DHT. First endo says dht does not matter at all and looked at me like a fucking alien. The second one (a women) says that there is not a lot known about DHT and its effects but she suspects it is not the problem!


#34

My friend, I also have MRI the pituitary and endocrinologist!
My DHT is fucking crazy extremely high!


#35

Mine is 220 (300-850 range)
I have no aggression or interest in life anymore with numb genitals/no libido. I was aspiring to play professional soccer. I quit it 2 years ago when this happened, I quit my job, I quit everything because nothing makes sense if you feel like you have no testosterone in your fucking body.


#36

I’m so since July, I have the exact symptoms of finasteride syndrome
Unfortunately I are one of the most serious cases of this forum…


#37

My DHT is fucking 1750 !!!


#38

you never took ,fin , accutane, propecia, anti depressant?


#39

No, never. Only Oxerutin and an anti-inflammatory gel…
After seven days my body crashed :frowning_face::frowning_face::frowning_face:


#40

what is oxerutin and what was it prescribed for? what was the anti-inflammatory gel prescribed for?